# SDR IXXA9800047

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON FUSELAGE EXTERNAL PLATING BETWEEN FUSELAGE STATIONS 30 AND 61 LONGERON 34 RIGHT.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER AND REPAIR DOUBLERS IN ACCORDANCE WITH FAA DER APPROVED DRAWING E27-R03 AND ENGINEERING ORDER 53-DC8-825.
